Journal of Symbolic Logic

Forcing Constructions for Uncountably Chromatic Graphs

Peter Komjath and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 3 (1988), 696-707.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742714

Mathematical Reviews number (MathSciNet)
MR960993

Zentralblatt MATH identifier
0657.03029

JSTOR
links.jstor.org

Citation

Komjath, Peter; Shelah, Saharon. Forcing Constructions for Uncountably Chromatic Graphs. J. Symbolic Logic 53 (1988), no. 3, 696--707. https://projecteuclid.org/euclid.jsl/1183742714


Export citation